# SDR ASAA2021110936644

- Difficulty date: November 9, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A550419
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT STA 947 LBL 24 IS CORRODED BY LAV ATTACH FITTING. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS CUT OUT DAMAGE AND REPAIRED FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-5.W= 3 O= .150 R= .043 L= 5 D= .107.
